# SDR UALA2012080804305

- Difficulty date: August 7, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,125 hours, 13,502 cycles
- Engine: Pwa PW4056
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Part number: 51G90001
- Condition: Delaminated
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN EXIT LINER OUTER SKIN DELAMINATING 11:00 O'CLOCK POSITION.  AREA IS APPROX 14 INCH BY 5 INCH PICS ON RVI. REPLACED.
